This topic contains 1 reply, has 2 voices, and was last updated by  Hema Unni 11 months, 3 weeks ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #16482

    Samantha
    Participant

    I am on Round 1 of hcg diet and today is my 9th day of VLCD. For th epast 3 days, I am feeling nauseous and dizzy. Is it the hcg injection or is it normal side effect? If so, how to get rid of such symptoms?

    Suggestions please.

    #17406

    Hema Unni
    Participant

    Well, nausea and dizziness are the normal side effects for people taking HCG injections. It could be serious for some while common for others. But, there is no specific remedy to get rid of these symptoms. It will diminish automatically after a certain period of time or if the symptoms persist then you may consult your doctor as early as possible.

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.